Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sudden chills, nails turning blue extremly cold - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2208 Questions
User :   hello
Doctor :   ok,
User :suddenly had chills and his nails are turning blue extremely cold
User :   and white
Doctor :   may i know his age ?
User :   31
User :   yrs
User :   he took crocin
Doctor :   and how long has he had the symptoms ?
User :   now saying chills are getting better but nails are blue and palms are cold n white
User :   9:20 pm
Doctor :   does he have any rash in the body ?
User :   no
Doctor :   the symptoms described appear to be a vascular reaction, as a result of infection or allergy to something
User :   he's had this once bfr 2 months became normal aftr high fvr tht lasted 1 hr..lst time
Doctor :   give him heat packs to hold on to
Doctor :   and that will control the symptoms and coldness in the hands
User :   yes he's lying with blankets and steamer
User :   ok
Doctor :   in addition, give him some, benadryl or ceterizine ,
User :   cud it be coz pf sinus?
Doctor :   this will stop the allergy like symptoms
User :   ok i'll give citrizine
Doctor :   in case, he has a sinus like symptoms currently, it could be the cause
User :   yes he was saying sinus was bad in the evening
Doctor :   in that case, that is the cause of his symptoms
User :   even fever is rising now... despite crocin
User :   give him citzine??
Doctor :   dont need to worry about that
Doctor :   it will some down soon
Doctor :   yes
User :   ok... thnks doctor
Doctor :   you are welcome
User :   thx for your time and advice
User :   bye
Doctor :   take care, and he will be fine soon
Doctor :   bye for now , good night
User :   gn
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor